# SDR 96ZZZX1186

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT AFT EMERGENCY EXIT DOOR WINDOW HAS HEAVY SCRATCHES (FOUND CORROSION UNDER WINDOW).  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER DRAWING 085330-5115, AND INSTALLED WINDOW.
